# SDR NACA2024102500002

- Difficulty date: October 25, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,149 hours, 21,075 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF#2 CAN RECEIVE BUT NOT TRANSMIT. OPS CHECK HF#2 PER AMM 23-11-00, OPS CHECK GOOD ON GROUND.
